Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 61.

Article

Walker, S.G. and Fuentes-Garcia, R. (2010) A new approach to classification. Journal of Applied Statistics, 37 (1). pp. 137-146. ISSN 0266-4763. (The full text of this publication is not available from this repository)

Walker, S.G. and Bulla, P. and Muliere, P. (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (The full text of this publication is not available from this repository)

Walker, S.G. and Karabatsos, G. (2009) A Bayesian nonparametric approach to test equating. Psychometrika, 74 (2). pp. 211-232. ISSN 0033-3123. (The full text of this publication is not available from this repository)

Contreras-Cristan, A. and Mena, R.H. and Walker, S.G. (2009) On the construction of stationary AR(1) models via random distributions. Statistics, 43 (3). pp. 227-240. ISSN 0233-1888. (The full text of this publication is not available from this repository)

Walker, S.G. (2009) A Bayesian nonparametric study of a dynamic nonlinear model. Computational Statistics and Data Analysis, 53 (12). pp. 3948-3956. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

Walker, S.G. and Fuentes-Garcia, R. and Mena, R.H. (2009) A nonparametric dependent process for Bayesian regression. Statistics and Probability Letters, 79 (8). pp. 1112-1119. ISSN 0167-7152. (The full text of this publication is not available from this repository)

Walker, S.G. and Karabatsos, G. (2009) Coherent psychometric modeling with Bayesian nonparametrics. British Journal of Mathematical and Statistical Psychology, 62 . pp. 1-20. ISSN 0007-1102. (The full text of this publication is not available from this repository)

Hjort, N.L. and Walker, S.G. (2009) Quantile pyramids for Bayesian nonparametrics. Annals of Statistics, 37 (1). pp. 105-131. ISSN 0090-5364 . (Full text available)
[img]
Preview

Walker, S.G. and Ruggiero, M. (2009) Countable representation for infinite-dimensional diffusions derived from the two parameter Poisson Dirichlet process. Electronic Communications in Probability, 14 . pp. 501-517. (Full text available)
[img]
Preview

Favaro, S. and Ruggiero, M. and Walker, S.G. (2009) On a Gibbs sampler based random process in Bayesian nonparametrics. Electronic Journal of Statistics, 3 . pp. 1556-1566. ISSN 1935-7524. (Access to this publication is restricted)
[img]

Favaro, S. and Walker, S.G. (2008) A generalized constructive definition of the Dirichlet process. Statistics and Probability Letters, 78 (16). pp. 2836-2838. ISSN 0167-7152 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Investigating nonparametric priors with Gibbs structure. Statistica Sinica, 18 (4). pp. 1653-1668. ISSN 1017-0405 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Bayesian nonparametric estimators derived from conditional Gibbs structures. Annals of Applied Probability, 18 (4). pp. 1519-1547. ISSN 1050-5164 . (Full text available)
[img]
Preview

Hatjispyros, S.J. and Nicoleris, T. and Walker, S.G. (2008) Bivariate prior distributions via branching exchangeable sequences. Journal of Statistical Planning and Inference, 138 (6). pp. 1799-1816. ISSN 0378-3758 . (The full text of this publication is not available from this repository)

Walker, S.G. and Van Mieghem, P.F.A. (2008) On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra and its Applications, 429 (2-3). pp. 519-526. ISSN 0024-3795 . (The full text of this publication is not available from this repository)

Ruggiero, M. and Walker, S.G. (2008) Bayesian nonparametric construction of the Fleming-Viot process with fertility selection. Statistica Sinica, 19 (2). pp. 707-720. ISSN 1017-0405 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Posterior analysis for some classes of nonparametric models. Journal of Nonparametric Statistics, 20 (5). pp. 447-457. ISSN 1048-5252. (The full text of this publication is not available from this repository)

Mena, R.H. and Walker, S.G. (2007) Stationary mixture transition distribution (MTD) models via predictive distributions. Journal of Statistical Planning and Inference, 137 (10). pp. 3103-3112. ISSN 0378-3758. (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2007) On convergence rates for nonparametric posterior distributions. Australian & New Zealand Journal of Statistics, 49 (3). pp. 209-219. ISSN 1369-1473 . (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2007) A Bayesian semi-parametric bivariate failure time model. Computational Statistics and Data Analysis, 51 (12). pp. 6102-6113. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2007) Bayesian consistency for stationary models. Econometric Theory, 23 (4). pp. 749-759. ISSN 0266-4666. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2007) Gibbs and autoregressive Markov processes. Statistics and Probability Letters, 77 (14). pp. 1479-1485. ISSN 0167-7152. (The full text of this publication is not available from this repository)

Mena, R.H. and Walker, S.G. (2007) On the stationary version of the generalized hyperbolic ARCH model. Annals of the Institute of Statistical Mathematics, 59 (2). pp. 325-348. ISSN 0020-3157 . (The full text of this publication is not available from this repository)

Karabatsos, G. and Walker, S.G. (2007) Bayesian nonparametric inference of stochastically ordered distributions, with Polya trees and Bernstein polynomials. Statistics and Probability Letters, 77 (9). pp. 901-913. ISSN 0167-7152. (The full text of this publication is not available from this repository)

Walker, S.G. and Lijoi, A. and Prunster, I. (2007) On rates of convergence for posterior distributions in infinite-dimensional models. Annals of Statistics, 35 (2). pp. 738-746. ISSN 0090-5364. (Full text available)
[img]
Preview

Walker, S.G. (2007) Sampling the Dirichlet mixture model with slices. Communications in Statistics - Simulation and Computation, 36 (1). pp. 45-54. ISSN 0361-0918. (The full text of this publication is not available from this repository)

Karabatsos, G. and Walker, S.G. (2006) On the normalized maximum likelihood and Bayesian decision theory. Journal of Mathematical Psychology, 50 (6). pp. 517-520. ISSN 0022-2496. (The full text of this publication is not available from this repository)

Walker, S.G. (2006) Bayesian inference via a minimization rule. Sankhya: The Indian Journal of Statistics, 68 (4). pp. 542-553. ISSN 09727671. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2005) A semi-parametric Bayesian analysis of survival data based on levy-driven processes. Lifetime Data Analysis, 11 (4). pp. 529-543. ISSN 1380-7870. (The full text of this publication is not available from this repository)

Walker, S.G. and Lijoi, A. and Prunster, I. (2005) Data tracking and the understanding of Bayesian consistency. Biometrika, 92 (4). pp. 765-778. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2005) On consistency of nonparametric normal mixtures for Bayesian density estimation. Journal of the American Statistical Association, 100 (472). pp. 1292-1296. ISSN 0162-1459. (The full text of this publication is not available from this repository)

Mena, R.H. and Walker, S.G. (2005) Stationary autoregressive models via a Bayesian nonparametric approach. Journal of Time Series Analysis, 26 (6). pp. 789-805. ISSN 0143-9782. (The full text of this publication is not available from this repository)

Walker, S.G. (2005) A note on Bayes factors. Australian and New Zealand Journal of Statistics, 47 (3). pp. 325-328. ISSN 1369-1473 . (The full text of this publication is not available from this repository)

Pitt, M.K. and Walker, S.G. (2005) Constructing stationary time series models using auxiliary variables with applications. Journal of the American Statistical Association, 100 (470). pp. 554-564. ISSN 0162-1459. (The full text of this publication is not available from this repository)

Muliere, P. and Seechi, P. and Walker, S.G. (2005) Partially exchangeable processes indexed by vertices of a k-tree constructed via reinforcement. Stochastic Processes and their Applications . pp. 661-677. ISSN 0304-4149 . (The full text of this publication is not available from this repository)

Walker, S.G. (2005) Improving bounds for nonmaximal eigenvalues of positive matrices. Linear Algebra and its Applications, 397 . pp. 133-139. ISSN 0024-3795. (The full text of this publication is not available from this repository)

Walker, S.G. (2004) New approaches to Bayesian consistency. Annals of Statistics, 32 (5). pp. 2028-2043. ISSN 0090-5364. (Full text available)
[img]
Preview

Lijoi, A. and Prunster, I. and Walker, S.G. (2004) Extending Doob's consistency theorem to nonparametric densities. Bernoulli, 10 (4). pp. 651-663. ISSN 1350-7265. (The full text of this publication is not available from this repository)

Mena, R.H. and Walker, S.G. (2004) A density function connected with a non-negative self-decomposable random variable. Journal of Statistical Computation and Simulation, 74 (10). pp. 765-775. ISSN 0094-9655 . (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2004) Bayesian nonparametric survival analysis via Levy driven Markov processes. Statistica Sinica, 14 (4). pp. 1127-1146. ISSN 1017-0405. (The full text of this publication is not available from this repository)

Walker, S.G. (2004) Hellinger consistency for a discrete prior. Pakistan Journal of Statistics, 21 (1). pp. 65-70. ISSN 1012-9367. (The full text of this publication is not available from this repository)

Walker, S.G. (2004) Modern Bayesian Asymptotics. Statistical Science, 19 (1). pp. 111-117. ISSN 0883-4237. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Prunster, I. and Walker, S.G. (2004) Normalized random measures driven by increasing additive processes. Annals of Statistics, 32 (6). pp. 2343-2360. ISSN 0090-5364. (Full text available)
[img]
Preview

Walker, S.G. and Damien, P. and Lenk, P.J. (2004) On priors with a Kullback-Leibler property. Journal of the American Statistical Association, 99 (486). pp. 404-408. ISSN 0162-1459. (The full text of this publication is not available from this repository)

Choy, S.T.B. and Walker, S.G. (2003) The extended exponential power distribution and Bayesian robustness. Statistics and Probability Letters, 65 (3). pp. 227-232. ISSN 0167-7152. (The full text of this publication is not available from this repository)

Walker, S.G. and Muliere, P. (2003) A bivariate Dirichlet process. Statistics and Probability Letters, 64 (1). pp. 1-7. ISSN 0167-7152 . (The full text of this publication is not available from this repository)

Walker, S.G. (2003) On sufficient conditions for Bayesian consistency. Biometrika, 90 (2). pp. 482-488. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Mallick, B.K. and Walker, S.G. (2003) A Bayesian semiparametric transformation model incorporating frailties. Journal of Statistical Planning and Inference, 112 (1-2). pp. 159-174. ISSN 0378-3758 . (The full text of this publication is not available from this repository)

Walker, S.G. (2003) Bayesian consistency for a class of regression problems. South African Statistical Journal, 37 (2). pp. 149-167. ISSN 0038-271X. (The full text of this publication is not available from this repository)

Walker, S.G. (2003) Invited comment on the paper "Slice Sampling" by Radford Neal. Annals of Statistics, 31 (3). pp. 755-758. ISSN 0090-5364. (The full text of this publication is not available from this repository)

Nicoleris, T. and Walker, S.G. (2003) On Hellinger consistent density estimation. Journal of the Korean Statistical Society, 32 (3). pp. 261-270. ISSN 1226-3192. (The full text of this publication is not available from this repository)

Walker, S.G. (2003) On recent Cheeger type bounds for non-maximal eigenvalues applied to positive matrices. Siam Journal on Matrix Analysis and Applications, 25 (2). pp. 574-581. ISSN 0895-4798. (The full text of this publication is not available from this repository)

Guglielmi, A. and Holmes, C.C. and Walker, S.G. (2002) Perfect simulation involving functionals of a Dirichlet process. Journal of Computational and Graphical Statistics, 11 (2). pp. 306-310. ISSN 1061-8600 . (The full text of this publication is not available from this repository)

Pilling, G.M. and Kirkwood, G.P. and Walker, S.G. (2002) An improved method for estimating individual growth variability in fish, and the correlation between von Bertalanffy growth parameters. Canadian Journal of Fisheries and Aquatic Sciences, 59 (3). pp. 424-432. ISSN 0706-652X. (The full text of this publication is not available from this repository)

Walker, S.G. and Page, C.J (2001) Generalised ridge regression and a generalisation of the Cp statistic. Journal of Applied Statistics, 28 (7). pp. 911-922. ISSN 0266-4763. (The full text of this publication is not available from this repository)

Damien, P. and Walker, S.G. (2001) Sampling Truncated Normal, Beta and Gamma Densities. Journal of Computational and Graphical Statistics, 10 (2). pp. 206-215. ISSN 1061-8600 . (The full text of this publication is not available from this repository)

Ohagan, A. and Smith, C.A.B. and Jennison, C. and Barnard, G.A. and Bisson, A.N. and Wilson, N. and Palmer, C. and Spiegelhalter, D. and Best, N. and Dawid, A.P. and Geyer, C.J. and Aitkin, M. and Bartlett, M.S. and Brown, Philip J. and Chatfield, C. and Coolen, Frank P. A. and Cox, D.R. and Geisser, S. and Golstein, M. and Good, I.J. and Hampel, F. and Hutton, J.L. and Kyburg, H.E. and Levi, I. and Lindley, D.V. and Pericchi, L.R. and Rotondi, R. and Seidenfeld, T. and Wasserman, L. and Walker, S.G. (1996) Inferences from multinomial data: Learning about a bag of marbles - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 58 (1). pp. 34-57. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Hjort, N.L. and Walker, S.G. A note on kernel density estimators with optimal bandwidths. Statistics and Probability Letters . pp. 153-159. (The full text of this publication is not available from this repository)

Muliere, P. and Seechi, P. and Walker, S.G. Reinforced random processes in continuous time. Stochastic Processes and their Applications . pp. 117-130. (The full text of this publication is not available from this repository)

Book section

Walker, S.G. (2008) Bayesian nonparametrics. In: Durlauf, S.N. and Blume, L.E., eds. The New Palgrave Dictionary of Economics 2nd revised edition. Palgrave Macmillan. ISBN 9780333786765. (The full text of this publication is not available from this repository)

Monograph

Lux, A. and Walker, S.G. and O'Callaghan, F.J.K. and Greeley, C.S. (2001) Shaken Impact Syndrome. Discussion paper. Lancet Ltd 10.1016/S0140-6736(00)04355-5. (The full text of this publication is not available from this repository)

This list was generated on Wed Jun 25 10:55:52 2014 BST.